# SDR CA120511009

- Difficulty date: May 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 59,982 hours
- Engine: Pwa JT8D9A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65195178
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT, CREW DISCOVERED THE RT MLG WOULD NOT RETRACT.  CREW SELECTED GEAR DOWN AND LANDED UNEVENTFULLY.  MAINTENANCE DISCOVERED THE RT MAIN UPPER SIDE STRUT CRACKED.  THE DAMAGED PIECES WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
